Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 53, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 6, 2014, 2:05 PM MDT for Kimball County, Nebraska. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 2:05 PM MDT (20:05 UTC)
- Expired
- Jun 6, 2014, 2:32 PM MDT
- In force
- 27 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Kimball County, NE
The radar
The Cheyenne radar (KCYS), 69 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 12:49 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.1 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1813 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
784
WUUS55 KCYS 062005
SVRCYS
NEC105-062045-
/O.NEW.KCYS.SV.W.0053.140606T2005Z-140606T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
205 PM MDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 245 PM MDT
* AT 204 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PANORAMA
POINT...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PANORAMA POINT AROUND 210 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4106 10404 4107 10406 4113 10405 4116 10389
4100 10381 4099 10405
TIME...MOT...LOC 2005Z 257DEG 26KT 4104 10407
HAIL...1.25IN
WIND...60MPH
$$
COX3 follow-up statements
625
WWUS55 KCYS 062020
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
220 PM MDT FRI JUN 6 2014
NEC105-062045-
/O.CON.KCYS.SV.W.0053.000000T0000Z-140606T2045Z/
KIMBALL NE-
220 PM MDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
KIMBALL COUNTY UNTIL 245 PM MDT...
AT 218 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
PANORAMA POINT...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN KIMBALL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4106 10404 4107 10406 4113 10405 4116 10389
4100 10381 4099 10405
TIME...MOT...LOC 2021Z 265DEG 25KT 4104 10390
HAIL...1.00IN
WIND...60MPH
$$
COX398
WWUS55 KCYS 062030 RRA
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
230 PM MDT FRI JUN 6 2014
NEC105-062045-
/O.CON.KCYS.SV.W.0053.000000T0000Z-140606T2045Z/
KIMBALL NE-
230 PM MDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
KIMBALL COUNTY UNTIL 245 PM MDT...
AT 228 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
PANORAMA POINT...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4106 10404 4107 10406 4113 10405 4116 10389
4100 10381 4099 10405
TIME...MOT...LOC 2030Z 265DEG 25KT 4105 10382
HAIL...0.88IN
WIND...60MPH
$$
COX723
WWUS55 KCYS 062032
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MDT FRI JUN 6 2014
NEC105-062042-
/O.CAN.KCYS.SV.W.0053.000000T0000Z-140606T2045Z/
KIMBALL NE-
232 PM MDT FRI JUN 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KIMBALL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM WHICH
MAY RESULT IN SOME LOCALIZED FLOODING.
LAT...LON 4106 10404 4107 10406 4113 10405 4116 10389
4100 10381 4099 10405
TIME...MOT...LOC 2032Z 265DEG 25KT 4105 10380
$$
COXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 11:26 AM MDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 6, 11:26 AM MDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1126 AM MDT FRI JUN 6 2014 .UPDATE... ISSUED AT 920 AM MDT FRI JUN 6 2014 FRESHENED UP THE FORECAST GRIDS THIS MORNING. CURRENTLY NO PRECIPITATION FALLING OVER THE AREA BUT THERE IS A BATCH OF ACCAS CLOUDS OVER FAR SOUTHEAST WYOMING AND ALONG THE SRN WY/NE BORDER. THIS IS INDICATIVE OF ELEVATED INSTABILITY AND IS ALSO THE AREA THE MODELS ARE TENDING TO DEVELOP PRECIPITATION LATE THIS MORNING AND AFTERNOON. ADJUSTED POP GRIDS TO MATCH UP WITH CURRENT TRENDS. NORTHERN PORTIONS OF THE CWA WILL BE SEVERELY CAPPED BEHIND A COLD FRONT WHICH WILL MOVE SOUTH ACROSS THE FORECAST AREA TODAY. CHANCES FOR PRECIPITATION BEHIND THE FRONT ARE LOW BUT THE MODELS DO SHOW SOME STEEPER ELEVATED LAPSE RATES FOR A TIME BEHIND THE FRONT...SO CAN NOT COMPLETELY RULE OUT A FEW SHOWERS OR ISOLATED WEAK THUNDERSTORMS. THE MAIN THUNDERSTORM FOCUS WILL BE OVER FAR SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE. THIS IS WHERE MOST THUNDERSTORM ACTIVITY WILL TAKE PLACE TODAY. THERE IS THE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS IN THIS AREA BUT OVERALL THREAT LOOKS MARGINAL. SHEAR AND CAPE PROFILES NOT GREAT BUT ENOUGH FOR MARGINAL SEVERE HAIL AND STRONG WIND GUSTS. THE GREATER SEVERE THUNDERSTORM THREAT TODAY SHOULD BE SOUTH OF THE FORECAST AREA. BY EARLY THIS EVENING THE COLD FRONT SHOULD HAVE PUSHED THROUGH THE AREA...WITH ANY SEVERE WEATHER THREAT ENDING. TORNADO THREAT IS LOW TODAY BUT WILL HAVE TO KEEP AN EYE ON THE COLD FRONT AS THIS COULD BE ANY AREA WHERE HORIZONTAL VORTICITY COULD BE TILTED AND STRETCHED INTO A STORM UPDRAFT. && .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 300 AM MDT FRI JUN 6 2014 FORECAST CHALLENGES DEAL MAINLY WITH SEVERE CONVECTIVE LOCATIONS/TIMING TODAY FOLLOWED BY TEMPERATURES AND PRECIP CHANCES/TYPES THIS WEEKEND. CURRENTLY...COLD FRONT CONTINUES TO PUSH SOUTH THIS MORNING...LOOKS TO HAVE JUST MOVED THROUGH RAPID CITY AND CASPER. RAWLINS STILL WESTERLY ON THEIR WINDS...SO DO NOT THINK IT HAS MADE IT THROUGH THERE YET. SOUTHEASTERLY WINDS IN THE PANHANDLE THROUGH LARAMIE THIS MORNING BRINGING DEWPOINTS UP INTO THE LOW 50S AT SCOTTSBLUFF TO THE MID 40S HERE AT CHEYENNE AND LARAMIE. FRONT LOOKS TO MOVE THROUGH EXTREME SOUTHEAST WYOMING AND THE SOUTHERN PANHANDLE DURING PEAK HEATING TIME THIS AFTERNOON. LATEST NAM SOUNDINGS SHOWING SURFACE BASED CAPES AROUND 2000 J/KG WITH NO CONVECTIVE INHIBITION. CHEYENNE IS A LITTLE LESS ON CAPE...BUT STILL AROUND 1100 J/KG WITH A VERY WEAK CAP. SPC HAS EXPANDED THEIR SLIGHT RISK AREA THIS MORNING TO INCLUDE ALMOST ALL OF THE PANHANDLE AND EXTREME SOUTHEAST WYOMING TO INCLUDE CHEYENNE...WHEATLAND AND TORRINGTON...WHICH LOOKS GOOD TO ME. WILL INCLUDE LARGE HAIL AND DAMAGING WINDS IN THE MORNING HWO. A COUPLE FINAL THOUGHTS ON TODAY. DO THINK THIS WILL MAINLY BE AND AFTERNOON EVENT...SAY 20-21Z TO 00-01Z. SOUNDINGS REALLY BECOME CAPPED AS THE FRONT PUSHES SOUTH AND WEST AFTER THAT TIME EAST OF THE LARAMIE RANGE AS LOW LEVEL NORTHEASTERLY WINDS BECOME ESTABLISHED. OTHER THOUGHT WAS MOVEMENT OF THESE STORMS ARE FORECAST TO BE PRETTY SLOW...UNDER 10KTS...SO HEAVY RAIN COULD BE A PROBLEM. BY 06Z TONIGHT...AREAS EAST OF THE LARAMIE RANGE SHOULD BE FIRMLY ENTRENCHED IN NORTHEASTERLY UPSLOPING LOW LEVEL WIND FLOW AS THE FRONT MAKES IT OVER THE LARAMIE RANGE AND LOOKS TO BE LAYING BETWEEN LARAMIE AND RAWLINS AT THAT TIME. LATEST SREF GUIDANCE SHOWING A WIDESPREAD LOW CLOUD EVENT TAKING SHAPE FOR MUCH OF SATURDAY. CONTINUED THE TREND OF GOING BELOW GUIDANCE ON TEMPERATURES EAST OF THE LARAMIE RANGE AS 700MB TEMPERATURES FALL TO +4C ACROSS OUR NORTHERN ZONES. GENERALLY WENT WITH MID TO UPPER 50S FOR HIGHS EAST OF THE LARAMIE RANGE AND THIS COULD BE TOO HIGH. DID INTRODUCE SOME AREAS OF FOG AFTER MIDNIGHT TONIGHT...LASTING THROUGH MID MORNING SATURDAY FOR THE PANHANDLE AND MUCH OF THE EASTERN PLAINS. LOOKS LIKE SUNDAY COULD BE ANOTHER SEVERE THUNDERSTORM DAY FOR AREAS EAST OF THE LARAMIE RANGE AS AN UPPER SHORTWAVE MOVES INTO THE AREA FROM THE WEST AND BEGINS TO LIFT OUT THE FRONT. WILL NEED TO WATCH HOW THIS UNFOLDS. .LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY) ISSUED AT 1247 AM MDT FRI JUN 6 2014 FRONT PUSHES ACROSS THE AREA ON SUN NIGHT BEHIND THE SUNDAY AFTERNOON SHORTWAVE. COULD BE SOME LINGERING SHOWERS OVER THE PANHANDLE ON SUN EVENING BEFORE CONDITIONS RAPIDLY DRY OUT. THE MODELS CONTINUE TO ADVERTISE A BREAK IN CONVECTIVE CHANCES ON MON AND TUES AS LLVLS DRY OUT AND RIDGING ALOFT TAKES PLACE. THE GFS SHOWS PW VALUES DROPPING BELOW 0.5 INCHES OVER ALMOST THE ENTIRE CWA BY EARLY NEXT WEEK. TEMPS WILL BE ON THE RISE WITH WIDESPREAD 80S TO THE EAST OF THE LARAMIE RANGE BY TUES. BOTH THE GFS AND ECMWF SHOW A SHORTWAVE PASSING TO THE NORTH OF THE CWA ON TUES NIGHT AND WED MORNING. A WEAK FRONT WILL BACK INTO THE PLAINS BY WED FOR SLIGHTLY COOLER TEMPS. THE GFS IS MORE AGGRESSIVE THAN THE ECMWF AT ADVECTING MOISTURE WESTWARD BY WED AFTN. STILL BELIEVE THAT WED WILL BE RATHER DRY. THE MODELS ARE HINTING AT BETTER CHANCES OF STRONG/SVR STORMS BY THURS AND INTO FRI...AS SFC DEWPOINTS HAVE INCREASED INTO THE 50-60F RANGE TO THE EAST OF THE LARAMIE RANGE IN RESPONSE TO PERSISTENT SE WINDS. WINDS ALOFT COULD BE MARGINAL WITH THE RIDGE AXIS NEARBY...HOWEVER GOOD INSTABILITY WILL RESIDE OVER ESPECIALLY THE PANHANDLE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING) ISSUED AT 1126 AM MDT FRI JUN 6 2014 WDLY SCTD SHOWERS AND TSTMS CURRENTLY FORMING MAINLY OVER THE PANHANDLE MOVING EAST. EXPECT THIS AREA TO SEE THE MOST ACTIVITY THIS AFTERNOON WITH MORE ISOLATED ACTIVITY OVER SOUTHEASTERN WY. SOME ASSOCIATED MVFR CIGS AND VSBYS WITH THIS ACTIVITY. MORE WIDESPREAD IFR CONDITIONS EXPECTED TO FORM OVER THE PLAINS THIS EVENING AND OVERNIGHT IN MOIST UPSLOPE FLOW WITH AREAS OF RAIN AND FOG AS WELL. && .FIRE WEATHER... ISSUED AT 300 AM MDT FRI JUN 6 2014 ANOTHER VERY DRY DAY FOR CARBON COUNTY THIS AFTERNOON WITH HUMIDITIES FALLING TO 10-12 PERCENT. FORTUNATELY...WINDS WILL BE LIGHT. GOOD NEWS IS THAT THERE WILL BE INCREASING CHANCES FOR WETTING RAINS BEGINNING IN THE PANHANDLE TODAY AND SPREADING WESTWARD AS A COLD FRONT MOVES IN FROM THE NORTH. AREAS ALONG AND EAST OF THE LARAMIE RANGE STAND THE BEST CHANCES FOR SEEING THESE WETTING RAINS...BUT AREAS WEST SHOULD ALSO SEE INCREASED CHANCES SATURDAY AND SUNDAY. COOLER TEMPERATURES SATURDAY AND SUNDAY WILL ELIMINATE ANY INCREASED FIRE WEATHER PROBLEMS. && .HYDROLOGY... ISSUED AT 300 AM MDT FRI JUN 6 2014 FLOOD WATERS ARE EXPECTED TO CONTINUE TO RECEDE WITH SARATOGA AND SINCLAIR EXPECTED TO DROP BELOW FLOOD STAGE AROUND SUNDAY INTO MONDAY. MEANWHILE...THE LARAMIE RIVER SHOULD SEE THE FLOOD WATERS GO BELOW FLOOD STAGE BY SUNDAY MORNING. THERE IS A CHANCE OF CONVECTION FRIDAY THROUGH SUNDAY WHICH MAY AFFECT THE RIVERS SOMEWHAT...BUT THE BULK OF THE CONVECTION WILL BE SCATTERED AND FAIRLY PROGRESSIVE WHICH SHOULD LIMIT ANY SIGNIFICANT RISES. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...SML SHORT TERM...CLAYCOMB LONG TERM...FINCH AVIATION...RE FIRE WEATHER...CLAYCOMB HYDROLOGY...CLAYCOMB
Hazardous weather outlook, Jun 6, 1:00 PM MDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 100 PM MDT FRI JUN 6 2014 WYZ101>119-070915- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 100 PM MDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE PLAINS OF FAR SOUTHEAST WYOMING. A FEW STORMS MAY BECOME SEVERE WITH THE MAIN SEVERE POTENTIAL ACROSS LARAMIE AND GOSHEN COUNTIES. MAIN THREATS BEING QUARTER SIZED HAIL AND LOCALLY HEAVY RAIN. THE THREAT FOR TORNADOES TODAY IS LOW. THE THREAT FOR SEVERE WEATHER WILL QUICKLY DIMINISH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SUNDAY...MAINLY TO THE EAST OF THE LARAMIE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER NOON TO THE EAST OF A CHEYENNE TO TORRINGTON LINE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-070915- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 100 PM MDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE THIS AFTERNOON OVER THE NEBRASKA PANHANDLE. A FEW STORMS MAY BECOME SEVERE OVER THE SOUTHERN PANHANDLE...WITH THE MAIN THREATS BEING HAIL UP TO 2 INCHES IN DIAMETER AND LOCALLYL TORRENTIAL RAIN. THE THREAT FOR TORNADOES IS LOW BUT TORNADOES ARE POSSIBLE. THE THREAT FOR SEVERE WEATHER WILL QUICKLY DIMINISH THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER NOON SOUTH OF A SCOTTSBLUFF TO ALLIANCE LINE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH/SML
In the hours before
Local storm report, Jun 6, 1:35 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
135 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM HAIL 4 E BUSHNELL 41.23N 103.81W
06/06/2014 E1.50 INCH KIMBALL NE LAW ENFORCEMENT
&&
DDEALLocal storm report, Jun 6, 1:40 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
140 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TORNADO 7 S BUSHNELL 41.13N 103.89W
06/06/2014 KIMBALL NE LAW ENFORCEMENT
&&
DDEALLocal storm report, Jun 6, 1:54 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
154 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TORNADO 7 SE BUSHNELL 41.16N 103.79W
06/06/2014 KIMBALL NE LAW ENFORCEMENT
0152 PM TORNADO KIMBALL 41.23N 103.66W
06/06/2014 KIMBALL NE LAW ENFORCEMENT
NEAR THE AIRPORT.
&&
DDEALLocal storm report, Jun 6, 1:58 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
158 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TORNADO 7 S BUSHNELL 41.13N 103.89W
06/06/2014 KIMBALL NE LAW ENFORCEMENT
THE TORNADO TOUCHED DOWN 7 SOUTH AND LIFTED THEN TOUCHED
DOWN AGAIN 4 WEST OF BUSHNELL.
&&
DDEALLocal storm report, Jun 6, 2:04 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
204 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TORNADO 7 S BUSHNELL 41.13N 103.89W
06/06/2014 KIMBALL NE LAW ENFORCEMENT
THE TORNADO TOUCHED DOWN 7 SOUTH AND LIFTED.
&&
DDEALLocal storm report, Jun 6, 2:05 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
205 PM MDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TORNADO 4 W BUSHNELL 41.23N 103.97W
06/06/2014 KIMBALL NE LAW ENFORCEMENT
&&
DDEALThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 12:40 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 50 min |
| Jun 6, 1:21 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 39 min |
| Jun 6, 1:40 PM MDT | Tornado Warning | CYS | Kimball | 35 min |
| Jun 6, 2:15 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 30 min |
| Jun 6, 2:17 PM MDT | Flash Flood Warning | CYS | Kimball | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.